F. J. Anscombe, Large sample theorie of sequentiel estimation, Proc. Comb. Philos. Soc, pp.600-607, 1952.

A. W. Bowman, An alternative method of cross-validation for the smoothing of density estimates, Biometrika, vol.71, issue.2, pp.353-360, 1984.
DOI : 10.1093/biomet/71.2.353

S. X. Chen, Probability Density Function Estimation Using Gamma Kernels, Annals of the Institute of Statistical Mathematics, vol.52, issue.3, pp.471-480, 2000.
DOI : 10.1023/A:1004165218295

P. Deheuvels, Conditions nécessaires et suffisantes de convergence ponctuelle presque sûre et uniforme presque sûre des estimateurs de la densité, C.R. Acad. Sci, pp.1217-1220, 1974.

P. Deheuvels, Laws of the Iterated Logarithm for Density Estimators, pp.19-20, 1990.
DOI : 10.1007/978-94-011-3222-0_2

P. Hall, Laws of the iterated logarithm for nonparametric density estimators, Zeitschrift f???r Wahrscheinlichkeitstheorie und Verwandte Gebiete, vol.3, issue.1, pp.47-61, 1981.
DOI : 10.1007/BF00531973

E. Parzen, On Estimation of a Probability Density Function and Mode, The Annals of Mathematical Statistics, vol.33, issue.3, pp.1065-1076, 1962.
DOI : 10.1214/aoms/1177704472

P. Rao and B. L. , Non parametric Functional Estimation, Probability and Mathematical Statistics. A serie of Monographs and Textbooks, pp.72-83, 1983.

A. Renyi, On the asymptotic distribution of the sum of a random number of independent random variables, Acta Mathematica Academiae Scientiarum Hungaricae, vol.63, issue.64, pp.193-199, 1973.
DOI : 10.1007/BF02025242

E. F. Schuster, Incorporating support constraints into nonparametric estimators of densities, Communications in Statistics - Theory and Methods, vol.9, issue.5, pp.1123-1136, 1985.
DOI : 10.1080/03610928508828965

R. C. Srivastava, Estimation of Probability Density Function Based on Random Number of Observations with Applications, International Statistical Review / Revue Internationale de Statistique, vol.41, issue.1, pp.77-86, 1973.
DOI : 10.2307/1402789